MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 36 +3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-9530s-03 univers revers trial plastic could not withstand insertion.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9530s-03 batch 353605 was received for evaluation.Visual inspection revealed that the device's material exhibits damage.A functional test was not performed due to damage to the device.The most likely cause of the reported failure is wear and tear on the device.

Brand Name
UNIVERS REVERS TRIAL 36 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23935636
Report Number1220246-2025-05939
Device Sequence Number5610207
Product Code LXH
UDI-Device Identifier00888867062146
UDI-Public(01)00888867062146(11)210105(10)353605
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +3
Device Catalogue NumberAR-9530S-03
Device Lot Number353605
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown